Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Have gained weight, habit of masturbating. Medicine, weight loss?

Good After noon Sir,
I am 26 years old.I have habit hand practice.I did several times.After some days my body will become fat.my weight is increased.my thighs are increased.please tell me any medicine is there.I want to see my previous body.

Thanks&Regards
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  313
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

There is no correlation between masturbation and weight gain or weight loss. The urge to masturbate is normal and I feel you are giving it too much attnetion. Other issues are, I understand your concern and penis hurting while urinating may be due to a urinary tract infection (UTI) or due to a sexually transmitted disease (STD). In either case you would have to visit a doctor. If testing i.e. screening for STDs are normal and you do not have a UTI either you might have a benign or a malignant urological condition for which you need to visit with a urologist. I hope this helps. Also drinking water, lots of water, everyday may be the only solution you are looking for. Take care and have a lovely day!
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor